# SDR CALA2013111993070

- Difficulty date: November 18, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 68,737 hours, 25,320 cycles
- Engine: Pwa PW2040
- System (JASC): 2550 · Cargo Compartments
- Part: Pin
- Condition: Sticks
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY BARRIER MID LATCH PIN STICKS MAKING IT HARD TO INSTALL & REMOVE BARRIER. LOWER ATTACH PLATE, OPERATIONS GOOD.
